# SDR SWAA2022110865895

- Difficulty date: October 28, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,986 hours, 34,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-56 MID CABIN FLOOR BOARD PANEL 231XF HAS PULLED COMPOSITE FIBERS ON UPPER SIDE OF PANEL. / [01] EVALUATED DAMAGE; TOP SIDE OF PANEL IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1; TAP TEST GOOD NO DELAMINATION NOTED.   CLEANED; PREPPED AREAS IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;D;E;F;G;H;I; AND J.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST50A(A150262)); FIBERGLASS CLOTH BMS9-3(A10269);   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L;AND M. TAP TEST GOOD. OVEN B0-06 CAL DUE 11/8/22.;[04] REPAIRED CABIN FLOOR BOARD PANEL 231XF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1.;[05] VERIFIED STEPS 3-4
